Issue
Volume 13, Number 3

Articles in the Issue:

Regular Articles:
S. Larsson, V. Thomee and S. Z. Zhou
On Multigrid Methods For Parabolic Problems
J. Comp. Math., 13 (1995), pp. 193-205. Abstract
pdf
Full Article

M. Z. Qin, W. J. Zhu and M. Q. Zhang
Construction Of A Three-Stage Difference Scheme For Ordinary Differential Equations
J. Comp. Math., 13 (1995), pp. 206-210. Abstract
pdf
Full Article

Y. Y. Nie and S. R. Xu
Determination And Correction Of An Inconsistent System Of Linear Inequalities
J. Comp. Math., 13 (1995), pp. 211-217. Abstract
pdf
Full Article

M. F. Feng and H. X. Xiong
A Galerkin/Least-Square Finite Element Approximation Of Branches Of Nonsingular Solutions Of The Stationary Navier-Stokes Equations
J. Comp. Math., 13 (1995), pp. 218-231. Abstract
pdf
Full Article

K. L. Xiang
High-Accuracy P-Stable Methods with Minimal Phase-Lag for y"=f(t,y)
J. Comp. Math., 13 (1995), pp. 232-242. Abstract
pdf
Full Article

S. L. Yang
Modified Upwind Taylor Finite Element Schemes For 1-D Conservation Laws
J. Comp. Math., 13 (1995), pp. 243-249. Abstract
pdf
Full Article

W. Sun
Generalized Newton's Method for LC1 Unconstrained Optimization
J. Comp. Math., 13 (1995), pp. 250-258. Abstract
pdf
Full Article

J. M. Peng
Unconstrained Optimization Methods For Nonlinear Complementarity Problem
J. Comp. Math., 13 (1995), pp. 259-266. Abstract
pdf
Full Article

I. K. Argyros, D. Chen and Q. Qian
Optimal-Order Parameter Identification In Solving Nonlinear Systems In A Banach Space
J. Comp. Math., 13 (1995), pp. 267-280. Abstract
pdf
Full Article

N. Zhao and H. Z. Tang
High Resolution Schemes And Discrete Entropy Conditions For 2-D Linear Conservation Laws
J. Comp. Math., 13 (1995), pp. 281-289. Abstract
pdf
Full Article